Comparison theorems and existence theorems for ordinary differential equations

نویسندگان

چکیده

برای دانلود رایگان متن کامل این مقاله و بیش از 32 میلیون مقاله دیگر ابتدا ثبت نام کنید

اگر عضو سایت هستید لطفا وارد حساب کاربری خود شوید

منابع مشابه

Existence theorems for nth-order discontinuous ordinary differential inclusions

In this work an existence theorem for nth-order ordinary differential inclusions is proved without the continuity of multi-valued functions. Our results are an improvement upon the existence results of Dhage et al. [B.C. Dhage, T.L. Holambe, S.K. Ntouyas, Upper and lower solutions for second order discontinuous differential inclusions, Math. Sci. Res. J. 7 (5) (2003) 206–212] and Agarwal et al....

متن کامل

Existence and Uniqueness Theorems for Ordinary Differential Equations with Linear Programs Embedded

1. Introduction. This work discusses existence and uniqueness theorems for the solution of an initial value problem in ordinary differential equations (ODEs) with a linear program (LP) embedded. Specifically, the solution set of a LP influences the vector field of the ODE, meanwhile the LP has a parametric dependence on the differential state through the right-hand sides of its constraints. The...

متن کامل

Uniqueness Theorems for Ordinary Differential Equations with Hölder Continuity

We establish some uniqueness results near 0 for ordinary differential equations of the type u(t) = f(u(t)) which satisfies u(0) = u′(0) = · · · = u(m−1)(0) = 0 and u(0) 6= 0 with m ≥ n. We also show that although f is not Lipschitz near 0, it is always Hölder continuous.

متن کامل

Existence and Uniqueness Theorems for Fuzzy Differential Equations

Fuzzy differential equation is an important tool to deal with dynamic systems in fuzzy environments. However, it is difficult to find the solutions to all fuzzy differential equations. In this paper, methods to solve linear fuzzy differential equations and reducible fuzzy differential equations are given. Moreover, existence and uniqueness theorem for homogeneous fuzzy differential equations ar...

متن کامل

Fixed point theorems for $alpha$-$psi$-contractive mappings in partially ordered sets and application to ordinary differential equations

‎In this paper‎, ‎we introduce $alpha$-$psi$-contractive mapping in partially ordered sets and construct fixed point theorems to solve a first-order ordinary differential equation by existence of its lower solution.

متن کامل

ذخیره در منابع من


  با ذخیره ی این منبع در منابع من، دسترسی به آن را برای استفاده های بعدی آسان تر کنید

ژورنال

عنوان ژورنال: Journal of Mathematical Analysis and Applications

سال: 1976

ISSN: 0022-247X

DOI: 10.1016/0022-247x(76)90080-9